# SDR UALA2011083104693

- Difficulty date: August 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 45,471 hours, 18,053 cycles
- Engine: Iae V2522A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 72171
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GRIPES ON SLAT SYS 2, WITH RESET OF SFCC2 SLAT CHANNEL CB CORRECTING THE PROBLEM.  REPLACE THE SLAT FLAP CONTROL COMPUTER 2 IAW AMM.  REPLACED PER LM CALL OUT & ACCOMPLISHED OPERATIONAL TEST OF FLAP AND SLAT SYSTEM, ALL TESTS PASS.
